Alert archive / Michigan / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 76, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Jun 15, 2008, 4:27 PM EDT for Calhoun County, Kalamazoo County, Michigan. It was in force for 48 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2008, 4:27 PM EDT (20:27 UTC)
- Expired
- Jun 15, 2008, 5:15 PM EDT
- In force
- 48 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
Counties Calhoun County, MI, Kalamazoo County, MI
The radar
The Grand Rapids radar (KGRR), 80 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 4:28 PM EDT | HAIL 0.25 | Portage, MI | ESTIMATED UP TO PEA SIZE HAIL. |
| Jun 15, 4:30 PM EDT | HAIL 1 | Vicksburg, MI | RELAYED BY WWMT METEOROLOGIST. |
| Jun 15, 4:46 PM EDT | HAIL 0.5 | Scotts, MI | UP TO DIME SIZE HAIL AND 45 MPH WINDS. |
| Jun 15, 5:02 PM EDT | HAIL 0.25 | Athens, MI | PEA SIZE HAIL MEASURED BY ATHENS FIRE CHIEF. |
| Jun 15, 5:02 PM EDT | HAIL 0.25 | Athens, MI | ESTIMATED BY SPOTTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 1:38 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 152 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1650 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRR 152027
SVRGRR
MIC025-077-152115-
/O.NEW.KGRR.SV.W.0076.080615T2027Z-080615T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
427 PM EDT SUN JUN 15 2008
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CALHOUN COUNTY IN SOUTH CENTRAL MICHIGAN
EASTERN KALAMAZOO COUNTY IN SOUTHWEST MICHIGAN
* UNTIL 515 PM EDT
* AT 426 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM WITH A HISTORY OF PRODUCING PENNY SIZED HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PORTAGE...AND MOVING EAST AT 43 MPH.
* LOCATIONS WITHIN THE WARNED AREA INCLUDE...
PORTAGE... VICKSBURG... SCHOOLCRAFT...
RICHLAND... GALESBURG... AUGUSTA...
FULTON... CLIMAX... SPRINGFIELD...
BEDFORD... ATHENS... BATTLE CREEK...
BURLINGTON... CERESCO... TEKONSHA...
MARSHALL... ECKFORD... HOMER...
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4241 8551 4242 8472 4241 8471 4239 8472
4207 8472 4207 8507 4206 8511 4208 8565
TIME...MOT...LOC 2027Z 270DEG 45KT 4217 8552
$$
JK3 follow-up statements
000
WWUS53 KGRR 152046
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
446 PM EDT SUN JUN 15 2008
MIC025-077-152115-
/O.CON.KGRR.SV.W.0076.000000T0000Z-080615T2115Z/
KALAMAZOO MI-CALHOUN MI-
446 PM EDT SUN JUN 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHERN CALHOUN AND SOUTHEASTERN KALAMAZOO COUNTIES...
AT 445 PM EDT... A LINE OF THUNDERSTORMS WITH A HISTORY OF PRODUCING
PENNY SIZE HAIL WAS LOCATED ALONG A LINE EXTENDING FROM 5 MILES
NORTHWEST OF BURLINGTON 10 MILES SOUTHWEST OF ATHENS...AND MOVING
EAST AT 45 MPH.
* LOCATIONS WITHIN THE WARNED AREA INCLUDE...
FULTON... ATHENS... BURLINGTON...
TEKONSHA... HOMER...
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4222 8534 4219 8472 4209 8472 4207 8473
4207 8507 4206 8511 4207 8551 4208 8552
4209 8556
TIME...MOT...LOC 2046Z 285DEG 45KT 4218 8512 4208 8523
4201 8542
$$
OSTUNO000
WWUS53 KGRR 152101
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
500 PM EDT SUN JUN 15 2008
MIC077-152110-
/O.CAN.KGRR.SV.W.0076.000000T0000Z-080615T2115Z/
KALAMAZOO MI-
500 PM EDT SUN JUN 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KALAMAZOO COUNTY
HAS BEEN CANCELLED...
SEVERE WEATHER HAD MOVED OUT OF THE AREA. STAY TUNED FOR THE LATEST
WEATHER INFORMATION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4215 8524 4213 8473 4211 8472 4207 8473
4207 8507 4206 8516 4206 8529 4208 8530
TIME...MOT...LOC 2100Z 285DEG 45KT 4213 8489 4203 8500
4196 8519
$$
MIC025-152115-
/O.CON.KGRR.SV.W.0076.000000T0000Z-080615T2115Z/
CALHOUN MI-
500 PM EDT SUN JUN 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHERN CALHOUN COUNTY...
AT 457 PM EDT...THUNDERSTORMS WITH A HISTORY OF PRODUCING PENNY SIZE
HAIL WERE LOCATED ALONG A LINE EXTENDING FROM TEKONSHA TO BURLINGTON
TO 8 MILES SOUTH OF ATHENS...AND MOVING EAST AT 45 MPH.
* LOCATIONS WITHIN THE WARNED AREA INCLUDE...
BURLINGTON... ATHENS... TEKONSHA...
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4215 8524 4213 8473 4211 8472 4207 8473
4207 8507 4206 8516 4206 8529 4208 8530
TIME...MOT...LOC 2100Z 285DEG 45KT 4213 8489 4203 8500
4196 8519
$$
OSTUNO000
WWUS53 KGRR 152114
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
514 PM EDT SUN JUN 15 2008
MIC025-152123-
/O.EXP.KGRR.SV.W.0076.000000T0000Z-080615T2115Z/
CALHOUN MI-
514 PM EDT SUN JUN 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CALHOUN COUNTY WILL
EXPIRE AT 515 PM EDT...
SEVERE WEATHER IS EXPECTED TO NO LONGER AFFECT THE WARNED AREA BY THE
EXPIRATION TIME. STAY TUNED FOR THE LATEST WEATHER INFORMATION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4215 8524 4213 8473 4211 8472 4207 8473
4207 8507 4206 8516 4206 8529 4208 8530
TIME...MOT...LOC 2113Z 285DEG 45KT 4209 8468 4199 8479
4192 8498
$$
OSTUNOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 4:08 PM EDT, 19 minutes earlier.
Area forecast discussion, Jun 15, 4:08 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 408 PM EDT SUN JUN 15 2008 LATEST UPDATE...ALL SECTIONS... .SYNOPSIS...(408 PM EDT SUN JUN 15 2008) A COLD FRONT IN WISCONSIN WILL MOVE EAST THIS EVENING TOUCHING OFF SHOWERS AND THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE. THE FRONT WILL MOVE EAST OF LOWER MICHIGAN TONIGHT. COOLER WEATHER WILL MOVE INTO THE REGION MONDAY AND TUESDAY. && .SHORT TERM...(408 PM EDT SUN JUN 15 2008) FORECAST CONCERNS IN THE SHORT TERM DEAL WITH SEVERE POTENTIAL TONIGHT. THE FRONT IN WISCONSIN WON/T MOVE THROUGH THE CWA UNTIL OVERNIGHT. THE AIR IS UNSTABLE AHEAD OF THE FRONT ACROSS THE CWA. LAPS SHOWS LI/S IN THE -4C TO -8C RANGE. H5 TEMPS NEAR -15C HAVE CREATED STEEP LAPSE RATES. COUPLED WITH THE 70KT MID LVL JET...AND THE POTENTIAL FOR SVR STORMS WILL BE WITH US THROUGH THE EARLY EVENING. WIND DAMAGE IS THE MAIN THREAT. THE THREAT WILL DIMINISH SOME AFTER SUNSET AS INSTABILITY SLOWLY DECREASES. HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT TONIGHT AND LAST THROUGH TUESDAY NIGHT. MUCH COOLER WX IS EXPECTED AS THE H5 UPPER LOW OVER ONTARIO WILL BE SLOW TO MOVE EAST. H8 TEMPS AROUND 5C SUGGEST HIGHS IN THE 60S FOR THE BEGINNING OF THE WEEK. WITH SHORT WAVE WRAPPING AROUND THE UPPER LOW...WE/LL NEED TO KEEP LOW CHC POPS IN THE GRIDS TOO MONDAY AFTERNOON AND TUESDAY. && .LONG TERM...(408 PM EDT SUN JUN 15 2008) THE EXTENDED PERIOD LOOKS GENERALLY DRY AS THE UPPER LOW SLOWLY LIFTS NORTHEAST AND NW FLOW ALOFT MOVES OVER THE CWA. THAT/S GENERALLY A DRY PATTERN AS SFC HIGH WILL BE OFF TO THE SW OF THE CWA. THE HIGHEST CHC OF RAIN APPEARS TO BE FRIDAY WHEN THE ECMWF AND GFS MOVE A WAVE THROUGH THE CWA. && .MARINE...(408 PM EDT SUN JUN 15 2008) OUTSIDE OF THUNDERSTORM ACTIVITY...WINDS AND WAVES WILL BE BELOW SCA CRITERIA TONIGHT AND MONDAY. && .AVIATION...(408 PM EDT SUN JUN 15 2008) GENERALLY VFR CONDTIONS ARE EXPECTED TONIGHT OUTSIDE OF TSRA ACTIVITY. ALL OF THE TAF SITES HAVE THE POTENTIAL TO SEE TSRA THIS EVENING. MVFR CONDITIONS CAN BE EXPECTED DURING TSRA. && .HYDROLOGY...(408 PM EDT SUN JUN 15 2008) HAMLIN LAKE IS STILL CAUSING FLOODING OF AREA HOMES AND OPEN AREAS IN MASON COUNTY. OTHER ROAD WASHOUTS WERE ALSO BEING REPORTED. QPF WON/T BE ALL THAT HIGH WITH THE CURRENT ROUND OF STORMS GIVEN THAT WE DON/T EXPECT ECHO TRAINING. DRIER AIR IS EXPECTED MONDAY AND TUESDAY. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS: 93 SHORT TERM: 93 LONG TERM: 93 MARINE 93 AVIATION: 93 HYDROLOGY: 93
Hazardous weather outlook, Jun 15, 5:35 AM EDT, 10 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 535 AM EDT SUN JUN 15 2008 MIZ037>040-043>046-050>052-056>059-064>067-071>074-160845- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 535 AM EDT SUN JUN 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF SOUTHWEST MICHIGAN TODAY AND TONIGHT. THE HIGHEST RISK OF SEVERE WEATHER IS SOUTH OF A LINE FROM SOUTH HAVEN TO LANSING THIS AFTERNOON AND EVENING. THE THREAT IS FOR DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH... LARGE HAIL... AND ISOLATED TORNADOES. THUNDERSTORM MOVEMENT WILL BE TO THE EAST SOUTHEAST AT AROUND 40 MPH. THE SEVERE WEATHER THREAT IS EXPECTED TO END BY MIDNIGHT TONIGHT AS A COLD FRONT PASSES THROUGH. SIGNIFICANT FLOODING CONTINUES ACROSS MUCH OF MASON... LAKE AND OSCEOLA COUNTIES. RIVERS AND STREAMS ARE AT ELEVATED LEVELS AND MANY ROADS REMAIN CLOSED DUE TO WASHOUTS OR STANDING WATER. ALTHOUGH THE STORMS TODAY COULD PRODUCE LOCALLY HEAVY DOWNPOURS... THEY ARE NOT EXPECTED TO PERSIST LONG ENOUGH OVER ANY ONE AREA TO AGGRAVATE THE EXISTING FLOODING PROBLEMS OR INDUCE ADDITIONAL FLOODING. IN FACT MOST LOCATIONS SHOULD SEE LESS THAN A HALF INCH OF RAIN TODAY AND TONIGHT. AMOUNTS HIGHER THAN THAT SHOULD BE RATHER LOCALIZED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FEW ISOLATED THUNDERSTORMS ARE POSSIBLE MONDAY BUT SEVERE WEATHER IS NOT EXPECTED. NO HAZARDOUS WEATHER IS EXPECTED TUESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING... PARTICULARLY FOR THE COUNTIES SOUTH OF A LINE FROM MUSKEGON TO ALMA. LMZ844>849-160845- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 535 AM EDT SUN JUN 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. THE HIGHEST RISK OF SEVERE WEATHER IS SOUTH OF SOUTH HAVEN. THE THREAT IS FOR DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH... LARGE HAIL... AND ISOLATED TORNADOES. THUNDERSTORM MOVEMENT WILL BE TO THE EAST SOUTHEAST AT AROUND 40 MPH. THE SEVERE WEATHER THREAT IS EXPECTED TO END BY MIDNIGHT TONIGHT AS A COLD FRONT MOVES THROUGH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FEW ISOLATED THUNDERSTORMS ARE POSSIBLE MONDAY BUT SEVERE WEATHER IS NOT EXPECTED. WINDS AND WAVES HAZARDOUS TO SMALL CRAFT ARE POSSIBLE ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING... PARTICULARLY SOUTH OF MUSKEGON. MEADE
In the hours before
Local storm report, Jun 15, 4:05 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
405 PM EDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL GOBLES 42.36N 85.88W
06/15/2008 M1.00 INCH VAN BUREN MI BROADCAST MEDIA
RELAYED BY WOODTV METEOROLOGIST.
&&
HOVINGLocal storm report, Jun 15, 4:08 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
408 PM EDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM HAIL 2 W PAW PAW 42.22N 85.93W
06/15/2008 E0.25 INCH VAN BUREN MI TRAINED SPOTTER
PEA SIZE HAIL WAS ESTIMATED.
&&
HOVINGLocal storm report, Jun 15, 4:13 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
413 PM EDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL OSHTEMO 42.26N 85.68W
06/15/2008 E0.25 INCH KALAMAZOO MI AMATEUR RADIO
ESTIMATED PEA SIZE HAIL.
&&
HOVINGLocal storm report, Jun 15, 4:15 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
415 PM EDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HAIL ALAMO 42.38N 85.71W
06/15/2008 E0.25 INCH KALAMAZOO MI BROADCAST MEDIA
PEA SIZE HAIL ESTIMATED IN ALAMO TOWNSHIP.
&&
HOVINGLocal storm report, Jun 15, 4:16 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
416 PM EDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL LAWTON 42.17N 85.85W
06/15/2008 M0.75 INCH VAN BUREN MI TRAINED SPOTTER
PENNY SIZE HAIL MEASURED BY SPOTTER.
&&
HOVINGLocal storm report, Jun 15, 4:19 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
419 PM EDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM HAIL 1 W PAW PAW 42.22N 85.91W
06/15/2008 M0.50 INCH VAN BUREN MI LAW ENFORCEMENT
UP TO DIME SIZE HAIL MEASURED BY STATE POLICE ON I-94.
&&
HOVINGThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 8:03 PM EDT | Special Weather Statement | GRR | Lake | 42 min |
| Jun 14, 8:07 PM EDT | Severe Thunderstorm Warning | GRR | Mason | 38 min |
| Jun 14, 8:28 PM EDT | Severe Thunderstorm Warning | GRR | Lake | 35 min |
| Jun 14, 8:51 PM EDT | Special Weather Statement | GRR | Mason | 54 min |
| Jun 14, 8:57 PM EDT | Severe Thunderstorm Warning | GRR | Osceola | 32 min |
| Jun 14, 9:26 PM EDT | Special Weather Statement | GRR | Clare | 64 min |
| Jun 14, 10:01 PM EDT | Special Weather Statement | GRR | Manistee | 59 min |
| Jun 14, 10:25 PM EDT | Special Weather Statement | GRR | Allegan, Barry, Clinton, Eaton, Ionia, Kent | 50 min |
| Jun 14, 11:05 PM EDT | Special Weather Statement | GRR | Clinton, Eaton, Ingham, Ionia | 55 min |
| Jun 14, 11:07 PM EDT | Special Weather Statement | GRR | Lake | 53 min |
| Jun 15, 9:20 AM EDT | Special Weather Statement | GRR | Allegan, Calhoun, Kalamazoo, Van Buren | 115 min |
| Jun 15, 2:05 PM EDT | Special Weather Statement | GRR | Clare | 40 min |
| Jun 15, 2:17 PM EDT | Areal Flood Warning | GRR | Lake, Mason, Osceola | 24 hr |
| Jun 15, 3:18 PM EDT | Special Weather Statement | GRR | Barry, Eaton, Van Buren | 42 min |
| Jun 15, 3:45 PM EDT | Severe Thunderstorm Warning | GRR | Kalamazoo, Van Buren | 45 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.